For Better Performance Please Use Chrome or Firefox Web Browser

Publications

Journal Papers
sort ascending
G.R. Omidi, G. Raeisi and Z. Rahimi, Stars versus stripes Ramsey numbers, European J. Combin. 67 (2018) 268--274. January 2018
S. Ashkboos, G.R. Omidi, F. Shafei and K. Tajbakhsh, Minimum cuts of distance-regular digraphs, Electron. J. Combin. 24 (2017), #P4.2 January 2017
A. Khamseh and G.R. Omidi, A generalization of Ramsey theory for stars and one matching, Math. Reports 19 (2017) 85-92. January 2017
G.R. Omidi and M. Shahsiah, Ramsey numbers of $4$-uniform loose cycles, Discrete Appl. Math. 230 (2017) 112--120. January 2017
A. L. Maherani and G.R. Omidi, Monochromatic Hamiltonian Berge-cycles in colored hypergraphs, Discrete Math. 340 (2017) 2043-2052. January 2017
G.R. Omidi and M. Shahsiah, Diagonal Ramsey numbers of loose cycles in uniform hypergraphs, SIAM J. Discrete Math. 31 (2017) 1634-1669. January 2017
G.R. Omidi and M. Shahsiah, Ramsey numbers of uniform loose paths and cycles, Discrete Math. 340 (2017) 1426-1434. January 2017
H. Chuang, H.-J. Lai, G. R. Omidi and N. Zakeri, On group choosability of graphs I, Ars Combin. 126 (2016), 195--209 January 2016
G.R. Omidi, A spectral excess theorem for normal digraphs, J. Algebraic Combin. 42 (2015), 537--554. January 2015
L. Maherani, G.R. Omidi, G. Raeisi and M. Shahsiah, On three-color Ramsey number of paths, Graphs Combin 31 (2015) 2299-2308 January 2015
H. Chuang, H.-J. Lai, G. R. Omidi, Keke Wang and N. Zakeri, On group choosability of graphs II, Graphs Combin. 30 (2014), 549--563. February 2014
G.R. Omidi and M. Shahsiah, Ramsey numbers of 3-uniform loose paths and loose cycles, J. Combin. Theory Ser A. 121 (2014) 64-73. January 2014
L. Maherani, G.R. Omidi, G. Raeisi and M. Shahsiah, The Ramsey number of loose paths in 3-uniform hypergraphs, Electron. J. Combin. 20(1) (2013), #P12 January 2013
F. Ashraf, G.R. Omidi and B. Tayfeh-Rezaie, On the sum of signless Laplacian eigenvalues of a graph, Linear Algebra Appl. 438 (2013) 4539-4546. January 2013
H.-J. Lai, G.R. Omidi and G. Raeisi, On group choosability of total graphs, Graphs Combin. 29 (2013) 585-597. January 2013
E.R. van Dam and G.R. Omidi, Strongly walk-regular graphs, J. Combin. Theory Ser. A 120 (2013) 803–810. January 2013
A. Khamseh and G. R. Omidi, A generalization of Ramsey theory for linear forests, Int. J. Comput. Math.89 (2012), 1303-1310. January 2012
G.R. Omidi and M. Shahsia, On the choice number of packings, J. Combin. Des. 20 (2012), 504-507. January 2012
F. Ayoobi, G.R. Omidi and B. Tayfeh-Rezaie, A note on graphs whose signless Laplacian has three distinct eigenvalues, Linear Multilinear Algebra 59 (2011), 701-706. January 2011
G.R. Omidi, A note on group choosability of graphs with girth at least 4, Graphs Combin. 27 (2011), 269–273. January 2011
G.R. Omidi and G. Raeisi, A note on the Ramsey number of stars-complete graphs, European J. Combin. 32 (2011), 598–599. January 2011
W.H. Haemers and G.R. Omidi, Universal adjacency matrices with two eigenvalues, Linear Algebra Appl. 435 (2011), 2520–2529. January 2011
G.R. Omidi and G. Raeisi, On multicolor Ramsey number of paths versus cycles, Electron. J. Combin. 18 (2011), 1–16. January 2011
E.R. van Dam and G.R. Omidi, Graphs whose normalized Laplacian has three eignevalues, Linear Algebra Appl. 435 (2011), 2560–2569. January 2011
G.R. Omidi and E. Vatandoost, On the commuting graph of rings, J. Algebra Appl. 10 (2011), 521-527. January 2011
G.R. Omidi, On integral graphs with few cycles, Graphs Combin. 25 (2010), 841–849. January 2010
G. R. Omidi and K. Tajbakhsh, The spectral characterization of graphs of index less than 2 with no Zn as a component , Ars Combin. 94 (2010), 135-145. January 2010
G.R. Omidi, 3-Designs and Large Sets of PSL(2; 2n) with Block Sizes 6, Ars Combin 94 (2010), 3–11.. January 2010
G. R. Omidi, The characterization of graphs with the largest Laplacian eigenvalue at most [(5+√{13})/2], Ars Combin. 94 (2010), 423-430. January 2010
G. R. Omidi and E. Vatandoost, Starlike trees with maximum degree 4 are determined by their signless Laplacian spectra ELA 20 (2010), 274-290. January 2010
R. Laue, G.R. Omidi and B. Tayfeh-Rezaie, Large sets of t-designs from t-homogeneous groups, Ars Combin. 97 (2010), 333-342. January 2010
M. Zarei, K. Aghababaei and G.R. Omidi, Complex eigenvectors of network matricesgive better insight into the community structure, J. Stat. Mech-Theory E. (2009), P10018. January 2009
H. Chuang and G.R. Omidi, Graphs with three distict eigenvalues and largest eigenvalue less than 8, Linear Algebra Appl. 430 (2009), 2053–2062. January 2009
G.R. Omidi, On the nullity of bipatite graphs, Graphs Combin., 25 (2009), 111–114. January 2009
G. R. Omidi, On a signless Laplacian spectral characterization of T-shape trees, Linear Algebra Appl. 431 (2009), 1607–1615. January 2009
G. R. Omidi, On graphs with largest Laplacian eigenvalue at most 4, Australas. J. Combin. 44 (2009), 163-170. January 2009
G.R. Omidi, The spectral characterization of graphs of index less than 2 with no path as a component, Linear Algebra Appl. 428 (2008), 1696–1705. January 2008
G.R. Omidi, On a Laplacian spectral characterization of graphs of index less than 2, Linear Algebra Appl. 429 (2008), 2724–2731. January 2008
R. Laue, G.R. Omidi, B. Tayfeh-Rezaie and A.Wassermann, New large sets of t-designs with prescribed groups of automorphisms, J. Combin. Des. 15 (2007), 210-220. January 2007
N. Ghareghani, G.R. Omidi and B. Tayfeh-Rezaie, Spectral characterization of graphs with index at most √{2+√5},Linear Algebra Appl. 420 (2007), 483-489. January 2007
G.R. Omidi, M.R. Pournaki and B. Tayfeh-Rezaie, 3-Designs with block size 6 from PSL(2,q) and their large sets, Discrete Math. 307 (2007), 1580-1588. January 2007
G.R. Omidi and with K. Tajbakhsh, Starlike trees are determined by their Laplacian spectrum, Linear Algebra Appl. 422 (2007), 654–658. January 2007
P.J. Cameron, M.R. Maimani, G.R. Omidi and B. Tayfeh-Rezaie, 3-designs from PSL(2; q), Discrete Math. 306 (2006), 3063–3073. January 2006
P.J. Cameron, G.R. Omidi and B. Tayfeh-Rezaie, 3-Designs from PGL(2,q), Electron. J. Combin. 13 (2006), #R50 . January 2006
To appear
sort ascending
R. Javadi, A. Khodadadpour and G.R. Omidi, Decompositions of complete uniform multi-hypergraphs into Berge paths and cycles of arbitrary lengths, J. Graph Theory January 2018
E.R. van Dam and G.R. Omidi, Directed strongly walk-regular graphs, J. Algebraic Combin. January 2018